# SDR ASAA2018031723981

- Difficulty date: March 17, 2018
- Submitted: March 21, 2018
- Operation: Air carrier
- Aircraft: N440AS
- Make and model: Boeing 737990ER
- Aircraft serial: 41705
- Aircraft time: 17,508 hours, 5,830 cycles
- System (JASC): 7722 · Engine EGT/TIT Indicating System
- Part: Egt Indication
- Condition: Out Of Tolerance
- Location: Engine
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

ECONOMIC FAULT MSG NR: 77-10852 THE BOTTOM RIGHT EGT SIGNAL (T495S2) IS OUT OF RANGE. FLIGHT LEG 3. ACFT GROUNDED.  ACCOMPLISHED FIM 77-21 TASK 802. FAULT IS NO LONGER ACTIVE. T49.5, S1-S4 TEMPS ARE LESS THAN ONE DEGREE DIFF. WELL WITHIN THE 25 DEG LIMITS.
